# SDR SWAA2021080487822

- Difficulty date: June 24, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 65,751 hours, 38,956 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W FIXED T/E DEFLECTION CONTROL RIB LOWER VERTICAL SEAL FITTING CRACKED IB SIDE ; / [01] REMOVED L/W FIXED T/E DEFLECTION CONTROL RIB LOWER VERTICAL SEAL FITTING I/B SIDE IAW SRM 51-40-02-0G-0.; [02] LOCATED AND DRILLED NEW L/W FIXED T/E DEFLECTION CONTROL RIB LOWER VERTICAL SEAL FITTING I/B SIDE IAW SRM 51-40-05-0G-0 AND BOEING DWG #115A2930.; [03] VERIFIED STEPS #1 AND #2.; [04] OK TO TREAT AND PRIME DRILLED HOLES.; [05] TREATED AND PRIME NEW L/W FIXED T/E DEFLECTION CONTROL RIB LOWER VERTICAL SEAL FITTING I/B SIDE IAW SRM 51-20-01-0G-0.; [06] VERIFIED STEP #5.; [07] OK TO INSTALL SEAL FITTING.; [08] INSTALLED NEW L/W FIXED T/E DEFLECTION CONTROL RIB LOWER VERTICAL SEAL FITTING I/B SIDE IAW SRM 51-40-02-0G-0.; [09] (FINAL) REMOVED AND REPLACED L/W FIXED T/E DEFLECTION CONTROL RIB LOWER VERTICAL SEAL FITTING I/B SIDE IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND BOEING DWG #115A2930.; [10] VERIFIED STEPS 8/9; [11] VERIFIED ALL STEPS
